Alert archive / Tennessee / River Flood Warnings in 2019
River Flood Warning 8, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 7, 2019, 1:15 AM CST for Cheatham County, Tennessee. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2019, 1:15 AM CST (07:15 UTC)
- Expired
- Feb 7, 2019, 2:10 PM CST
- In force
- 13 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cheatham County, TN
The radar
The Nashville radar (KOHX), 50 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Harpeth River near Kingston Springs (KINT1).
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03434500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
696
WGUS44 KOHX 070715
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
115 AM CST Thu Feb 7 2019
...The National Weather Service in Nashville, Tn has issued a flood warning for
the following rivers in middle Tennessee...
Harpeth River Near Kingston Springs affecting Cheatham County
.Runoff from rainfall yesterday will continue to cause area creeks, streams, and
rivers to rise through tomorrow. Those with interests along these rivers should
monitor levels.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC021-071915-
/O.NEW.KOHX.FL.W.0008.190207T0715Z-190207T2010Z/
/KINT1.1.ER.190207T0521Z.190207T0600Z.190207T1410Z.NO/
115 AM CST Thu Feb 7 2019
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Harpeth River Near Kingston Springs
* Until this afternoon.
* At 12AM Thursday the stage was...21.0 feet
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* The river continues to quickly rise but is forecast to crest this morning
and fall below flood stage later today.
* At 22.0 feet...Portions of Mound Creek Road become inundated.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water
approaches Pinnacle Hill Road and East Kingstons Springs Road. Several
secondary roads near the river become impassable.
&&
LAT...LON 3630 8712 3617 8710 3613 8700 3604 8704
3614 8724 3631 8720
$$1 follow-up statement
384
WGUS84 KOHX 071744
FLSOHX
Flood Statement
National Weather Service Nashville TN
1144 AM CST Thu Feb 7 2019
...The flood warning is cancelled for the following rivers in Tennessee...
Harpeth River Near Kingston Springs affecting Cheatham County
Piney River Near Vernon affecting Hickman County
. The Harpeth River near Kingston Springs and the Piney River near Vernon
have both dropped below flood and action stages and the warning have been
cancelled. An additional 0.5-0.75 inches of rainfall is possible this
evening, but the rivers should stage below action stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC021-071814-
/O.CAN.KOHX.FL.W.0008.000000T0000Z-190207T2010Z/
/KINT1.1.ER.190207T0521Z.190207T1030Z.190207T1522Z.NO/
1144 AM CST Thu Feb 7 2019
The Flood Warning is cancelled for
The Harpeth River Near Kingston Springs
* Until 02/07 14:10.
* At 11AM Thursday the stage was 17.7 feet.
* Flood stage is 20.0 feet.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water
approaches Pinnacle Hill Road and East Kingstons Springs Road. Several
secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
inundated.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river
begin to be inundated.
&&
LAT...LON 3630 8712 3617 8710 3613 8700 3604 8704
3614 8724 3631 8720
$$
TNC081-071814-
/O.CAN.KOHX.FL.W.0009.000000T0000Z-190207T1744Z/
/VERT1.2.ER.190207T0713Z.190207T1030Z.190207T1508Z.UU/
1144 AM CST Thu Feb 7 2019
The Flood Warning is cancelled for
The Piney River Near Vernon
* Until 12/31 17:59.
* At 11AM Thursday the stage was 10.4 feet.
* Flood stage is 14.0 feet.
* At 10.0 feet...Water begins to overflow the natural banks and inundates low
lying areas along the river from Interstate 40 to near Pinewood, Nunnelly, and
down to the Duck River.
&&
LAT...LON 3582 8757 3590 8750 3598 8747
3589 8746 3581 8754
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 6, 11:10 PM CST, 2 hours 5 minutes earlier.
Area forecast discussion, Feb 6, 11:10 PM CST, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1110 PM CST Wed Feb 6 2019 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Very heavy rainfall due to a warm front draped across the northern part of the area, and abnormally high moisture with soundings showing PWAT values above 1 inch, have impacted the area this evening. Models show the warm front slowly moving northward tonight, and heavier rainfall should come to an end before sunrise. Before that, another 1 to 2 inches of rain, with locally higher amounts possible, can be expected for the I-40 corridor and northward. There will be a break in the rain from the early morning through early afternoon before a cold front brings another shot of rain from northwest to southeast. Amounts look to be at or less than an inch, but with heavy rain this evening, that could also pose some additional flooding concerns. Updated forecast to match up with latest CAM guidance, and temp trends overnight. Rest of the forecast is on track. && .AVIATION... 06Z TAF DISCUSSION. Shower activity is tapering off per regional radar trends, with only light scattered showers expected for the rest of the night. Conditions will gradually improve, however gusty winds will pick up through the afternoon with gusts to 30 kts possible. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........05
Hazardous weather outlook, Feb 6, 5:00 AM CST, 20 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 500 AM CST Wed Feb 6 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-071100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 500 AM CST Wed Feb 6 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight There is a marginal to slight risk of severe storms Wednesday and Wednesday night across most of Middle Tennessee. The best chance for severe storms is around Clarksville, Dover and Erin. The primary threat is damaging straight-line winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Rain and thunderstorms will become heavier and more widespread today and will last into Thursday evening before a strong cold frontal passage. Expected rainfall totals for this event range from less than an inch across the southern Cumberland Plateau to more than 2.5 inches around Clarksville and Land-between-the- Lakes. Some flooding is possible in these areas, especially Thursday and Thursday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is unlikely today and tonight.
In the hours before
Local storm report, Feb 7, 12:50 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1250 AM CST THU FEB 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FLASH FLOOD MOUNT JULIET 36.21N 86.52W
02/06/2019 WILSON TN EMERGENCY MNGR
7294 HICKORY RIDGE ROAD CLOSED DUE TO FLASH FLOODING.
&&
EVENT NUMBER OHX1900059
FBORDENLocal storm report, Feb 7, 12:51 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1251 AM CST THU FEB 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM FLASH FLOOD MOUNT JULIET 36.21N 86.52W
02/06/2019 WILSON TN EMERGENCY MNGR
2253 BECKWITH ROAD, 4-5 FEET OF WATER RUNNING OVER THE
ROAD. ROAD CLOSED DUE TO FLASH FLOODING.
&&
EVENT NUMBER OHX1900060
FBORDENLocal storm report, Feb 7, 12:56 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1256 AM CST THU FEB 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM FLASH FLOOD LEBANON 36.21N 86.32W
02/06/2019 WILSON TN EMERGENCY MNGR
PARK AVENUE AND HARDING DRIVE CLOSED DUE TO FLASH
FLOODING.
&&
EVENT NUMBER OHX1900061
FBORDENLocal storm report, Feb 7, 1:02 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
102 AM CST THU FEB 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM FLASH FLOOD LEBANON 36.21N 86.32W
02/06/2019 WILSON TN EMERGENCY MNGR
3187 CEDAR GROVE ROAD CLOSED DUE TO FLASH FLOODING.
&&
EVENT NUMBER OHX1900062
FBORDENLocal storm report, Feb 7, 1:10 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
110 AM CST THU FEB 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM FLASH FLOOD LEBANON 36.21N 86.32W
02/06/2019 WILSON TN EMERGENCY MNGR
3945 OLD ROME PK VEHICLE STALLED DUE TO FLASH FLOODING.
&&
EVENT NUMBER OHX1900063
FBORDENLocal storm report, Feb 7, 1:11 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
111 AM CST THU FEB 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM FLASH FLOOD LEBANON 36.21N 86.32W
02/06/2019 WILSON TN EMERGENCY MNGR
MARTHA LEEVILLE ROAD AND EASTGATE BLVD VEHICLE STUCK
DUE TO FLASH FLOODING.
&&
EVENT NUMBER OHX1900064
FBORDENThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 6:14 PM CST | Flash Flood Warning | OHX | Wilson | 2 hr |
| Feb 6, 6:37 PM CST | Flash Flood Warning | OHX | Wilson | 113 min |
| Feb 6, 6:41 PM CST | Areal Flood Advisory | OHX | Jackson, Smith, Trousdale | 3 hr |
| Feb 6, 6:53 PM CST | Areal Flood Advisory | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 3 hr |
| Feb 6, 7:03 PM CST | River Flood Warning | OHX | Davidson | 3 hr |
| Feb 6, 7:12 PM CST | Special Weather Statement | OHX | Dickson, Humphreys | 48 min |
| Feb 6, 7:14 PM CST | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys | 6 hr |
| Feb 6, 7:19 PM CST | Tornado Warning | OHX | Dickson | 26 min |
| Feb 6, 7:45 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Sumner, Williamson | 4 hr |
| Feb 6, 7:48 PM CST | Special Weather Statement | OHX | Davidson, Williamson | 42 min |
| Feb 6, 7:58 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 32 min |
| Feb 6, 8:04 PM CST | Flash Flood Warning | OHX | Davidson, Rutherford, Wilson | 3 hr |
| Feb 6, 8:18 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner | 3 hr |
| Feb 6, 8:30 PM CST | Flash Flood Warning | OHX | Putnam | 5 hr |
| Feb 6, 8:31 PM CST | Special Weather Statement | OHX | Davidson | 44 min |
| Feb 6, 8:34 PM CST | Special Weather Statement | OHX | Humphreys | 41 min |
| Feb 6, 8:54 PM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Pickett, Putnam | 3 hr |
| Feb 6, 9:11 PM CST | Areal Flood Advisory | OHX | Macon, Robertson, Sumner, Trousdale | 4 hr |
| Feb 6, 9:31 PM CST | Areal Flood Advisory | OHX | Cheatham, Clay, Cumberland, Davidson, DeKalb, Dickson and 19 more | 12 hr |
| Feb 6, 9:47 PM CST | Special Weather Statement | OHX | Smith, Wilson | 28 min |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Wilson | 59 hr |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Cheatham | 7 hr |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Davidson | 7 hr |
| Feb 6, 10:55 PM CST | Flash Flood Warning | OHX | DeKalb, Jackson, Putnam, Smith, Wilson | 3 hr |
| Feb 6, 11:27 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Sumner, Trousdale and 2 more | 9 hr |
| Feb 7, 12:28 AM CST | River Flood Advisory | OHX | Davidson | 72 hr |
| Feb 7, 12:31 AM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 7, 4:19 AM CST | River Flood Warning | OHX | Hickman | 21 days |
| Feb 7, 4:29 AM CST | River Flood Advisory | OHX | Cheatham | 6 hr |
| Feb 7, 4:33 AM CST | River Flood Advisory | OHX | Davidson | 55 hr |
| Feb 7, 5:39 AM CST | River Flood Advisory | OHX | Davidson | 54 hr |
| Feb 7, 6:39 AM CST | River Flood Advisory | OHX | Davidson | 53 hr |
| Feb 7, 7:56 AM CST | River Flood Advisory | OHX | Davidson | 51 hr |
| Feb 7, 9:49 AM CST | Wind Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 9 hr |
| Feb 7, 9:59 AM CST | Flash Flood Watch | OHX | Cheatham, Clay, Davidson, Dickson, Fentress, Houston and 13 more | 11 hr |
| Feb 7, 10:32 AM CST | River Flood Warning | OHX | Montgomery | 7 hr |
| Feb 7, 1:04 PM CST | River Flood Advisory | OHX | Montgomery, Robertson | 5 hr |
| Feb 7, 5:57 PM CST | River Flood Advisory | OHX | Montgomery | 60 hr |
Nearby
River Flood Warnings in Tennessee, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.